# SDR HEEA0011360

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2276B
- Make and model: Bell 206B-3
- Aircraft serial: 3628
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682105
- Condition: Erratic
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER ERRATIC READING BELOW 10%. TIME SINCE REPAIR 850:15.
